# SDR BB05079

- Difficulty date: September 11, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE GALLEY FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN THE FORWARD GALLEY.  OPERATIONALLY CHECKS OK.
